# SDR FDEA2020051850974

- Difficulty date: April 15, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON FLOORBEAM UPPER SURFACE BS 365 RBL46 CORROSION REMOVED IAW SRM 51-10-02 AND FOUND TO BE OUTSIDE LIMITS IAW SRM 53-00-51-1A.  AREA REPAIRED IAW EA F-5310-T0353724.
